JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 31
Bounds on the Coefficients of the Characteristic and Minimal Polynomials

    Authors: Jean-Guillaume Dumas,  
    Keywords: Characteristic polynomial, Minimal polynomial, Coefficient bound.  
    Date Received: 25/10/06  
    Date Accepted: 23/04/07  
    Subject Codes:

15A45, 15A36

    Editors: Doru Stefanescu,  

This note presents absolute bounds on the size of the coefficients of the characteristic and minimal polynomials depending on the size of the coefficients of the associated matrix. Moreover, we present algorithms to compute more precise input-dependant bounds on these coefficients. Such bounds are e.g. useful to perform deterministic Chinese remaindering of the characteristic or minimal polynomial of an integer matrix.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login